Beechams Powders 10 Sachets

Beechams Powders 10 Sachets

Vendor
Local Pharmacy Online
Regular price
£6.30
Sale price
£6.30
Regular price
Sold out
Unit price
per 
Tax included.

Beechams Powders provide effective relief from cold and flu symptoms, with a combination of aspirin and caffeine.

Details:

Specially formulated with Aspirin and Caffeine to give you fast and effective relief when you're suffering from a cold or the flu, Beechams Powders now come in these unique individual powder sachets.

As well as providing relief for symptoms including sore throat pain, headache, feverishness and aches and pains, they also provide relief of migraines, toothache, period pain, rheumatic and muscular aches and pains.

Provides relief from the follow symptoms:

  • aches and pains
  • feverishness
  • headache
  • sore throat

Provides relief from mild to moderate pain such as:

  • migraine
  • neuralgia
  • toothache
  • rheumatic pain
How to Use:

Adults and children aged 16 years and over: One sachet to be taken every three to four hours as required.

Do not take more than six powders in any 24 hour period.

Elderly patients should consult their doctor before taking this product as they are more prone to side effects.

Do not use for more than 10 days for pain relief (or more than 3 days for fever).

Ingredients:

Aspirin 600 mg, Caffeine 50 mg. Also contains sodium and lactose. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Product Reference:

SKU: BEECH003